# SDR 96ZZZX2615

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N502T
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600153
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32448512
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 3,281 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOWING POWER REDUCTION FOR DESCENT, WHEN THROTTLE ADVANCED, NO ENGINE RESPONSE.  SELECTED ANTI-ICE OFF AND ENGINE RESPONSE INCREASED TO NORMAL OPERATION.  SERVICE CENTER REPLACED BOTH ENGINE FUEL CONTROLS.  TEST FLIGHT, ENGINE OPERATED, NORMAL AT ALL ALTITUDES.
